# SDR SIMA20120524002

- Difficulty date: May 24, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 5,182 hours, 3,329 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3815, THE CREW REPORTED THAT WHILE ON LANDING THEY RECEIVED A DUCT MONITOR FAULT MESSAGE AND ALSO NOTICED AN ODOR LIKE ANTI-FREEZE IN THE COCKPIT.  AIRCRAFT REMOVED FROM SERVICE.  GROUND RAN ACFT WITH ENGINE BLEEDS AND PACKS ON.  COULD NOT DUPLICATE.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
